# SDR REXA2025050600548

- Difficulty date: May 1, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Part number: SH670319474
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATION REQUIRED OF REINFORCEMENT JOINT ANGLE STA 310 & 349 PN SH670-31947-4. PART REQUIRED FOR MWC BARCODE HN00221783 S/N: 00795.   LOCATED AND DRILLED REINFORCEMENT JOINT ANGLE STA 310 & 349 FOR EXAMPLE OF P/N SH670-31947-4 FROM 7075-0 0.040Ï¿½ PO# 5-59801 REFERENCING DRW SH670-31947 REV. NC AND AS PER SAMPLE IAW CRJ700 SRM 51-24-16-001-001-A01, SRM 51-24-36-001-001-A01, SRM 51-40-11-001-001-A01.
